# SDR TSAA20160112001

- Difficulty date: January 12, 2016
- Submitted: January 14, 2016
- Operation: Air carrier
- Aircraft: N320DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 75,350 hours, 61,014 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 4000’ FEET, DIFF PRESS LIGHT ILLUMINATED.  NO OTHER ABNORMAL INDICATIONS NOTED.  CREW COMPLETED QRH CHECKLIST & RETURNED FOR A NORMAL LANDING.  CLEANED BUG DEBRIS FROM PITOT TUBES & TESTED OK IAW AMM 27-31-131.
